# SDR DU4R2007178

- Difficulty date: October 16, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED FLOORBEAM AT BS 1640 BETWEEN LBL 24 - RBL 28 IN MAIN CABIN AFT SECTION.  REPAIRED BY CUTTING OUT 18 CORRODED SECTION OF T CAP.  FABRICATED DRILLED AND INSTALLED T CAP REPAIR 32-5/8 FROM BAC1505-100617, 2 SPLICES 9 BY 2 BY 1 AND 6 BY 2 BY 1 FROM 7075-T6 .071 AND 7075-T6 .063 IAW DELTA B757 SRM 53-00-51, 51-20-01 AND DELTA PS 900-2 NR 5.
